A corrector result for H-converging parabolic problems with time-dependent coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, p. 329-373
@article{ASNSP_1997_4_25_1-2_329_0,
     author = {Dall'Aglio, Andrea and Murat, Fran\c cois},
     title = {A corrector result for $H$-converging parabolic problems with time-dependent coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {329-373},
     zbl = {1005.35015},
     mrnumber = {1655521},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_329_0}
}
Dall'Aglio, Andrea; Murat, François. A corrector result for $H$-converging parabolic problems with time-dependent coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 25 (1997) no. 1-2, pp. 329-373. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_329_0/

[1] A. Bensoussan - L. Boccardo - A. Dall'Aglio - F. Murat, H-convergence for quasi-linear elliptic equations under natural hypotheses on the correctors, in Proceedings of the Second Workshop on Composite media and homogenization theory, G. Dal Maso, G. Dell' Antonio, editors, World Scientific, Singapore, 1995, 93-112. | MR 1194185

[2] A. Bensoussan - L. Boccardo - F. Murat, H-convergence for quasilinear elliptic equations with quadratic growth, Appl. Math. Optim. 26 (1992), 253-272. | MR 1175481 | Zbl 0795.35008

[3] A. Bensoussan - J.-L. Lions - G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North Holland, Amsterdam, 1978. | MR 503330 | Zbl 0404.35001

[4] L. Boccardo - F. Murat, Homogénéisation de problèmes quasi-linéaires, in Atti del convegno "Studio di problemi limite dell'Analisi Funzionale " (Bressanone, 7-9 settembre 1981), Pitagora, Bologna, 1982, 13-51.

[5] S. Brahim-Otsmane - G. Francfort - F. Murat, Correctors for the homogenization of the wave and heat equations, J. Math. Pures Appl. 71 (1992), 197-231. | MR 1172450 | Zbl 0837.35016

[6] F. Colombini - S. Spagnolo, Sur la convergence de solutions d'équations paraboliques, J. Math. Pures Appl. 56 (1977), 263-306. | MR 603300 | Zbl 0354.35009

[7] A. Dall'Aglio, Approximated solutions of equations with L 1 data. Application to the H-convergence of quasi-linear parabolic equations, Ann. Mat. Pura Appl. 170 (1996), 207-240. | MR 1441620 | Zbl 0869.35050

[8] E. De Giorgi - S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital. 8 (1973), 391-411. | MR 348255 | Zbl 0274.35002

[9] E. Di Benedetto, Degenerate Parabolic Equations, Springer-Verlag, New York, 1993. | MR 1230384 | Zbl 0794.35090

[10] J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Gauthier-Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[11] J.-L. Lions - E. Magenes, Non-Homogeneous Boundary-Value Problems and Applications, Vol. I, Springer-Verlag, Berlin, 1972. | MR 350177 | Zbl 0223.35039

[12] E. Sanchez-Palencia, Nonhomogeneous Media and Vibration Theory, Lecture Notes in Physics 127, Springer-Verlag, Berlin, 1980. | MR 578345 | Zbl 0432.70002

[13] S. Spagnolo, Sul limite delle soluzioni di problemi di Cauchy relativi all'equazione del calore, Ann. Sc. Norm. Sup. Pisa 21 (1967), 657-699. | Numdam | MR 225015 | Zbl 0153.42103

[14] S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Sc. Norm. Sup. Pisa 22 (1968), 517-597. | Numdam | MR 240443 | Zbl 0174.42101

[15] S. Spagnolo, Convergence of parabolic equations, Boll. Un. Mat. Ital. B 14 (1977), 547-568. | MR 460889 | Zbl 0356.35042

[ 16] N. Svanstedt, G-convergence of parabolic operators, Nonlinear Anal. to appear. | MR 1682689 | Zbl 0933.35020

[17] N. Svanstedt, Correctors for the homogenization of monotone parabolic operators, to appear. | MR 1777302 | Zbl 0954.35023

[18] L. Tartar, Cours Peccot, Collège de France, March 1977. Partially written in F. Murat: H-convergence, Séminaire d' Analyse Fonctionnelle et Numérique de l'Université d' Alger, 1977-78. English translation: F. MURAT, L. TARTAR: H-Convergence, in Topics in the Mathematical Modelling of Composite Materials, A. Cherkaev, R. Kohn, editors, Birkhäuser, Boston, 1997, 21-43. | MR 1493039 | Zbl 0920.35019

[19] V.V. Zhikov - S.M. Kozlov - O.A. Oleinik, G-convergence of parabolic operators, Uspekhi Mat. Nauk 36:1 (1981), 11-58. English translation: Russ. Math. Surv. 36:1 (1981), 9-60. | MR 608940 | Zbl 0479.35047

[20] V.V. Zhikov - S.M. Kozlov - O.A. Oleinik, Averaging of parabolic operators, Trudy Mosk. Mat. O.-va 45 (1982), 182-236. English translation: Trans. Mosc. Math. Soc. 1 (1984), 189-241. | MR 704631 | Zbl 0576.35052